Alert archive / Ohio / Flood Watches in 2007
Flood Watch 5, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Mar 23, 2007, 3:16 AM EDT for 10 counties in Ohio. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2007, 3:16 AM EDT (07:16 UTC)
- Expired
- Mar 24, 2007, 4:00 AM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 94 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 230716 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 316 AM EDT FRI MAR 23 2007 OHZ027>032-036>038-047-231615- /O.NEW.KCLE.FA.A.0005.070323T0716Z-070324T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 316 AM EDT FRI MAR 23 2007 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES... ASHLAND...CRAWFORD...KNOX...MARION...MORROW...RICHLAND... HOLMES...STARK...WAYNE AND WYANDOT. * THROUGH THIS EVENING * HEAVY RAIN IS POSSIBLE TODAY AS AN AREA OF LOW PRESSURE MOVES ALONG A STATIONARY FRONT OVER SOUTHERN OHIO. THE HEAVIEST RAIN IS EXPECTED THIS MORNING INTO EARLY THIS AFTERNOON. RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE BY THIS EVENING. * WITH THE GROUND REMAINING VERY WET FROM RECENT RAINFALL AND PAST SNOW MELT...MUCH OF THE RAIN THAT FALLS TODAY WILL IMMEDIATELY RUN OFF INTO AREA RIVERS AND STREAMS. SMALL STREAM FLOODING IS POSSIBLE TODAY...WITH FLOODING OF LARGER RIVERS ALSO POSSIBLE. IN ADDITION...SOME URBAN FLOODING AND FLOODING OF LOW LYING AREAS IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVE THUNDERSTORMS OR HEAVIER DOWNPOURS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ MRD
4 follow-up statements
000 WGUS61 KCLE 231559 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1159 AM EDT FRI MAR 23 2007 OHZ027>032-036>038-047-240000- /O.CON.KCLE.FA.A.0005.000000T0000Z-070324T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1159 AM EDT FRI MAR 23 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. IN NORTHWEST OHIO... WYANDOT. * UNTIL 8 PM EDT THIS EVENING * THE HEAVY RAIN FROM THIS MORNING HAS DIMINISHED BUT ADDITIONAL RAIN WILL DEVELOP AND MOVE INTO THE WATCH AREA THROUGH THE AFTERNOON AS ANOTHER AREA OF LOW PRESSURE MOVES ALONG A STATIONARY FRONT. RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE THIS AFTERNOON. * WITH THE GROUND REMAINING VERY WET FROM RECENT RAINFALL AND PAST SNOW MELT...MUCH OF THE RAIN THAT FALLS THIS AFTERNOON WILL IMMEDIATELY RUN OFF INTO AREA RIVERS AND STREAMS. SMALL STREAM FLOODING IS POSSIBLE THIS AFTERNOON...WITH FLOODING OF LARGER RIVERS ALSO POSSIBLE. IN ADDITION...SOME URBAN FLOODING AND FLOODING OF LOW LYING AREAS IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVE THUNDERSTORMS OR HEAVIER DOWNPOURS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ BM
000 WGUS61 KCLE 232002 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 402 PM EDT FRI MAR 23 2007 OHZ027>032-036>038-047-240415- /O.EXT.KCLE.FA.A.0005.000000T0000Z-070324T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 402 PM EDT FRI MAR 23 2007 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH IS IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. IN NORTHWEST OHIO... WYANDOT. * THROUGH LATE TONIGHT * ANOTHER ROUND OF MODERATE TO HEAVY RAIN WILL DEVELOP THIS EVENING AND WILL MOVE INTO THE WATCH AREA TONIGHT. THE FOCUS FOR THIS RAINFALL IS A STATIONARY FRONT POSITIONED THROUGH CENTRAL OHIO. RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH ARE POSSIBLE TONIGHT. * WITH THE GROUND REMAINING VERY WET FROM RECENT RAINFALL AND PAST SNOW MELT...MUCH OF THE RAIN THAT FALLS TONIGHT WILL IMMEDIATELY RUN OFF INTO AREA RIVERS AND STREAMS. SMALL STREAM FLOODING IS POSSIBLE TONIGHT...WITH FLOODING OF LARGER RIVERS ALSO POSSIBLE. IN ADDITION...SOME URBAN FLOODING AND FLOODING OF LOW LYING AREAS IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVE PROLONGED HEAVIER RAIN. $$ KOSARIK/OUDEMAN
000 WGUS61 KCLE 240233 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1033 PM EDT FRI MAR 23 2007 OHZ027>032-036>038-047-240800- /O.CON.KCLE.FA.A.0005.000000T0000Z-070324T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1033 PM EDT FRI MAR 23 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. IN NORTHWEST OHIO... WYANDOT. * UNTIL 4 AM EDT SATURDAY * THE SIGNIFICANT RAIN HAS ENDED FOR MUCH OF THE NIGHT. RAINFALL THROUGH THE EARLY MORNING HOURS SHOULD BE UNDER A QUARTER INCH. THE GROUND IS SATURATED AND WITH THE RAINFALL THE LAST 24 HOURS RIVER AND STREAMS ARE STILL RISING AND PLENTY OF STANDING WATER CONTINUES. SOME ROADS ARE FLOODED AND SOME ARE EVEN CLOSED. THE WATER LEVELS WILL ONLY SLOWLY RECEDE THROUGH THE NIGHT. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ KIELTYKA
000 WGUS61 KCLE 240805 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 405 AM EDT SAT MAR 24 2007 OHZ027>032-036>038-047-240915- /O.EXP.KCLE.FA.A.0005.000000T0000Z-070324T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 405 AM EDT SAT MAR 24 2007 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR PORTIONS OF NORTHERN OHIO HAS EXPIRED. THE MAIN FLOODING THREAT HAS ENDED FOR THE AREA. SOME HIGH WATER PROBLEMS MAY PERSIST THROUGH THE MORNING HOURS...ESPECIALLY IN LOW LYING AREAS AND NEAR STREAMS. SHOWER ACTIVITY WILL CONTINUE ACROSS THE REGION TODAY...BUT RAINFALL AMOUNTS SHOULD BE LESS THAN A HALF OF AN INCH. THIS AMOUNT OF RAIN SHOULD NOT CAUSE NEW FLOODING. $$ MRD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Mar 23, 1:30 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 23, 1:30 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 130 AM EDT FRI MAR 23 2007 .AVIATION(06Z-06Z)... THE COLD FRONT IS JUST SOUTH OF THE FORECAST AREA...BUT WILL LIKELY BECOME STATIONARY SOON. WITH THE CANADIAN HIGH BUILDING IN FROM THE NORTH...SIGNIFICANT DRY AIR HAS INFILTRATED THE FORECAST AREA WITH VFR CONDITIONS. HOWEVER...EXPECT THIS TO CHANGE MAINLY FOR THE SOUTHERN TERMINALS OVERNIGHT AS A STRONG WAVE OVER THE MIDDLE MS VALLEY MOVES EAST. QUITE A DIFFERENCE IN CONDITIONS EXPECTED BETWEEN SOUTHERN TERMINALS AND NORTHERN SITES AS THE STATIONARY FRONT WILL BE THE FOCUS FOR MODERATE TO HEAVY PCPN FOR THE SOUTHERN 1/3 OF THE FORECAST AREA WHILE THE NORTH WILL BE MAINLY DRY. ALTHOUGH THE DRY NE FLOW WILL KEEP CONDITIONS AT VFR OR MVFR INITIALLY FOR FDY AND MFD...EXPECT IFR CONDITIONS AND MODERATE RAIN TO DEVELOP BY 11Z IF NOT A LITTLE SOONER. MEANWHILE...TOL/CLE/ERI WILL LIKELY STAY VFR FOR THE ENTIRE NIGHT INTO FRIDAY WITH THE DRY HIGH PRES IN PLACE. IN FACT...MFD AND FDY MAY SEE UP TO 1.5 INCHES OF RAIN BY FRIDAY EVENING...ERI AND YNG WILL LIKELY BE DRY. CONDITIONS MAY IMPROVE FRI MORNING AFTER THE FIRST WAVE MOVES THRU...BUT ANOTHER WAVE IS EXPECTED TO MOVE INTO THE REGION FRI AFTERNOON CAUSING CONDITIONS TO ONCE AGAIN WORSEN TO LOW MVFR OR IFR. && .SHORT TERM /UPDATE 2/... COLD FRONT HAS SETTLED IN ACROSS THE AREA BUT IT WILL LIKELY TAKE UNTIL MORNING TO FINALLY PUSH WELL SOUTH OF THE AREA. SHOWERS ARE MOVING EAST OUT OF ILLINOIS AND INDIANA TOWARD THE FORECAST AREA ALONG THE FRONTAL BOUNDARY IN ASSOCIATION WITH NEXT SURGE OF MOISTURE HEADED OUR WAY. I AM GOING TO BUMP UP POPS IN THE SOUTHEAST PORTIONS OF THE FORECAST AREA TO ACCOUNT FOR THIS PRECIPITATION. OTHERWISE...MADE SOME CLEAN UPS TO THE ZONES AND GRIDS FOR THE NIGHT. THE REST OF THE FORECAST REMAINS UNCHANGED. && .SHORT TERM /UPDATE 1/... CLEARING SKIES PUSHING INTO EXTREME NORTHWEST PORTION OF THE FORECAST AREA THIS EVENING. THIS BREAK IN THE PRECIPITATION AND CLOUDS WILL BE SHORT LIVED AS CLOUDS BEGIN TO SHIFT BACK NORTH INTO THE AREA ALONG WITH THE PRECIPITATION. UPDATED TO CLEAN UP WORDING OVER THIS AREA FOR THE CLEARING. REST OF THE FORECAST REMAINS THE SAME FOR NOW AS SHOWERS CONTINUE TO AFFECT THE REGION AHEAD OF THE COLD FRONT JUST ABOUT TO MOVE INTO THE AREA THIS EVENING. FURTHER UPDATES WILL LIKELY BE NEEDED LATER THIS EVENING AS SHOWERS EXIT TO THE EAST FOR A PERIOD OF TIME AND CLEARING PUSHES FURTHER EAST. && .SHORT TERM /TONIGHT-SUN/... SMALL DIFFERENCES IN THE MODELS SIGNIFICANT IN THE SHORT TERM GIVEN THE PROXIMITY OF THE DEEP MOISTURE AND FRONTAL SYSTEMS. HAVE SIDED WITH THE NAM IN THE SHORT TERM FOLLOWING MOISTURE PROGS FOR CLOUDS AND RAIN EXTENT. FOR TONIGHT COLD FRONT IS NOW ENTERING NORTHWEST OHIO WITH CLEARING IN ITS WAKE. WILL START OUT WITH A DRY FORECAST IN THE FAR NORTHWEST AND CALL FOR CLEARING EARLY. FURTHER SOUTH AND EAST WILL NEED TO HANG ONTO SHWRS AND EVEN A CHANCE OF AN EVENING THUNDERSTORM. IN THE GRIDS AND ZONES HAVE BROUGHT IN PARTIAL CLEARING TO THE NORTHERN TIER OF COUNTIES WITH VARIOUS AMOUNTS OF TIMING THROUGH THE EVENING OR EARLY TONIGHT. MODELS INDICATE THE FRONT STALLS NR THE OHIO RIVER FRIDAY WITH SFC HIGH JUST TO OUR NORTH. CWA WILL AGAIN BE IN THE TRANSITION ZONE WITH A DECENT AMOUNT OF SUNSHINE ACROSS OUR FAR NORTHEAST AND RAIN ACROSS OUR SOUTHWEST CWA COUNTIES. WILL GO WITH CATIGORICAL POPS SOUTHWEST AND PARTLY CLOUDY AND DRY FAR NORTHEAST. AS SURFACE HIGH MOVES EAST FRIDAY NIGHT THE WARM FRONT WILL BEGIN TO DRIFT SLOWLY NORTHWARD TOWARD THE AREA. THUS WILL BRING BACK HIGH CHANCE/LIKELY POPS FOR FRIDAY NIGHT. SATURDAY THE FRONT WILL LIKELY BE IN THE AREA OR JUST TO OUR NORTHEAST. FOR NOW WILL KEEP POPS HELD IN THE CHANCE CAT DURING THE DAY. SAT NIGHT AND SUNDAY WILL NOT SWING FOR THE FENCE AS THE NAM MOVES A WEAK SFC WAVE THROUGH THE STATE WEST TO EAST AND IN ITS WAKE...A WEAK COLD FRONT SAT NIGHT/EARLY SUNDAY. THE GFS ON THE OTHER HAND STILL LOOKS TO BE HOLDING THE WARM/STNRY FRONT ACROSS OHIO FROM THE NORTHWEST TO SOUTHEAST WITH A SELY FLOW ACROSS THE AREA. FOR NOW WILL GO WITH A DRY FCST ON SUNDAY AS EVEN ON THE GFS MOISTURE IS LIMITED AND ANY OVERRUNNING FLOW IS WEAK. && .LONG TERM /MON-THURS/... IN THE LONG TERM...THE WARM FRONT OF QUESTIONABLE POSITION WILL EVENTUALLY MOVE NORTH OF THE AREA AND BY MONDAY THIS SHOULD BE THE CASE AS SFC HIGH STRENGTHENS ALONG THE EAST COAST. TUESDAY THE HIGH WILL DRIFT SOUTH ALON THE COAST AND ALLOW A LOW TO TRACH ACROSS EASTERN CANADA. THIS WILL DRAG A COLD FRONT ACROSS THE AREA LATE TUESDAY. GFS SHOWS A DECREASE IN LIS WITH THIS SYSTEM AS WOULD BE EXPECTED THIS TIME OF YEAR SO ADDED THUNDER TO THE FORECAST FOR THE DAY TUESDAY. WEDNESDAY AND WEDNESDAY NIGHT SHOULD BE DRY AS SURFACE HIGH BUILDS INTO THE AREA FROM THE NORTH BEHIND THE FRONT. THURSDAY WILL NEED TO BRING BACK RAIN CHANCES AS MOISTURE IS SHOWN TO INCREASE FROM THE WEST AS SOUTHERLY FLOW INCREASES AHEAD OF NEXT UPSTREAM LOW MOVING THROUGH THE DAKOTAS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. SHORT TERM UPDATES...LOMBARDY SHORT TERM...TK LONG TERM...TK AVIATION...MRD
Hazardous weather outlook, Mar 22, 7:57 AM EDT, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 757 AM EDT THU MAR 22 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-231200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-WILLOWICK TO GENEVA- ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-THE- LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 757 AM EDT THU MAR 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING INTO THIS AFTERNOON. THE STORMS WILL REACH TOLEDO AND FINDLAY BY BETWEEN 9 AM AND 10 AM...CLEVELAND AND MANSFIELD AROUND MIDDAY...AND EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA BY EARLY AFTERNOON. THESE STORMS MAY BE STRONG WITH GUSTY WINDS TO 45 MPH AND SMALL HAIL. THERE IS A SMALL RISK THAT A FEW STORMS MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. MRD
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.